Alert archive / Iowa / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 341, NWS Des Moines, IA
NWS Des Moines, IA issued this severe thunderstorm warning at Jun 26, 2008, 7:48 AM CDT for 4 counties in Iowa. It was in force for 57 min. 10 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 26, 2008, 7:48 AM CDT (12:48 UTC)
- Expired
- Jun 26, 2008, 8:45 AM CDT
- In force
- 57 min
- Issued by
- NWS Des Moines, IA
- Area
- Storm-based polygon
Counties Calhoun County, IA, Carroll County, IA, Crawford County, IA, Sac County, IA
The radar
The Omaha radar (KOAX), 142 km from the middle of the area, began a volume at 12:50 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 26, 8:00 AM CDT | TSTM WND DMG | Charter Oak, IA | MULTIPLE TREES DOWN IN TOWN. |
| Jun 26, 8:00 AM CDT | TSTM WND DMG | Schleswig, IA | MULTIPLE TREES DOWN. |
| Jun 26, 8:07 AM CDT | TSTM WND DMG | Denison, IA | SINGLE TREE FELLED BY WINDS. |
| Jun 26, 8:20 AM CDT | TSTM WND GST 65 | Lake City, IA | LAW ENFORCEMENT RECEIVED A CALL FROM A TRAINED SPOTTER OF 60 TO 70 MPH WIND GUSTS. TREES WERE DOWNED AND POWER IS OUT IN LAKE CITY. |
| Jun 26, 8:20 AM CDT | TSTM WND GST 70 | 5 Wnw Carroll Airport, IA | SPOTTER CR318 REPORTED 70 MPH WIND AT THE INTERSECTION OF HIGHWAYS 30 AND 71. |
| Jun 26, 8:23 AM CDT | TSTM WND GST 60 | Carroll, IA | MEASURED BY THE CARROLL KUEMPER CATHOLIC SCHOOLNET SITE. |
| Jun 26, 8:27 AM CDT | TSTM WND GST 64 | Carroll, IA | |
| Jun 26, 8:31 AM CDT | TSTM WND DMG | Carroll, IA | TREES WERE DOWN IN CARROLL. |
| Jun 26, 8:31 AM CDT | TSTM WND GST 60 | Lake City, IA | |
| Jun 26, 8:35 AM CDT | TSTM WND GST 65 | Rockwell City, IA |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 10 storm reports to this severe thunderstorm warning; the first came 12 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 26, 6:38 AM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Omaha, NE (KOAX), launched 12:00Z, 0.8 hours before the alert went out and 142 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2972 J/kg
- Mixed-layer CIN
- -156 J/kg
- Mixed-layer LCL
- 1389 m above ground
- 0-6 km bulk shear
- 29 kt
- 0-1 km storm-relative helicity
- 113 m²/s²
- 0-3 km storm-relative helicity
- 115 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.3
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS53 KDMX 261248
SVRDMX
IAC025-027-047-161-261345-
/O.NEW.KDMX.SV.W.0341.080626T1248Z-080626T1345Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE DES MOINES IA
748 AM CDT THU JUN 26 2008
THE NATIONAL WEATHER SERVICE IN DES MOINES HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
WESTERN CALHOUN COUNTY IN WEST CENTRAL IOWA...
WESTERN CARROLL COUNTY IN WEST CENTRAL IOWA...
CRAWFORD COUNTY IN WEST CENTRAL IOWA...
SAC COUNTY IN WEST CENTRAL IOWA...
* UNTIL 845 AM CDT.
* AT 746 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL...AND
DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THIS STORM WAS LOCATED NEAR
KIRON...OR 14 MILES SOUTHEAST OF IDA GROVE...AND MOVING EAST AT 21
MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
WALL LAKE BY 810 AM CDT...
WESTSIDE BY 815 AM CDT...
ARCADIA BY 825 AM CDT...
BREDA BY 830 AM CDT...
LIDDERDALE AND CARROLL BY 845 AM CDT...
MOVE TO AN INTERIOR ROOM AND STAY AWAY FROM WINDOWS. IF YOU LIVE IN A
MOBILE HOME...SEEK SHELTER IN A STURDY BUILDING.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 100 PM CDT
THURSDAY AFTERNOON FOR IOWA.
LAT...LON 4223 9531 4240 9535 4247 9534 4247 9536
4255 9538 4257 9533 4256 9452 4186 9493
4186 9567 4221 9568
TIME...MOT...LOC 1248Z 280DEG 18KT 4220 9526
$$
VACHALEK3 follow-up statements
000 WWUS53 KDMX 261315 SVSDMX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE DES MOINES IA 814 AM CDT THU JUN 26 2008 IAC025-027-047-161-261345- /O.CON.KDMX.SV.W.0341.000000T0000Z-080626T1345Z/ SAC IA-CALHOUN IA-CRAWFORD IA-CARROLL IA- 814 AM CDT THU JUN 26 2008 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 845 AM CDT FOR WESTERN CARROLL...CRAWFORD...WESTERN CALHOUN AND EASTERN SAC COUNTIES... AT 812 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THIS STORM WAS LOCATED NEAR YETTER...OR 30 MILES SOUTHEAST OF STORM LAKE...MOVING EAST AT 31 MPH. THE SEVERE THUNDERSTORM WILL BE NEAR... LAKE CITY BY 820 AM CDT... ROCKWELL CITY BY 830 AM CDT... ANOTHER SEVERE STORM WAS 10 MILES WEST OF CARROLL AT 815 AM MOVING EAST AROUND 30 MPH. THIS STORM WILL IMPACT CARROLL BY 830 AM. IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR LARGE HAIL...DAMAGING WINDS AND DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 100 PM CDT THURSDAY AFTERNOON FOR IOWA. LAT...LON 4256 9495 4256 9452 4186 9493 4186 9568 TIME...MOT...LOC 1314Z 271DEG 27KT 4232 9478 $$ JUNGBLUTH
000
WWUS53 KDMX 261332
SVSDMX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
832 AM CDT THU JUN 26 2008
IAC047-161-261342-
/O.CAN.KDMX.SV.W.0341.000000T0000Z-080626T1345Z/
SAC IA-CRAWFORD IA-
832 AM CDT THU JUN 26 2008
...THE SEVERE THUNDERSTORM WARNING FOR CRAWFORD AND EASTERN SAC
COUNTIES IS CANCELLED...
AT 829 AM CDT...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE
THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE EITHER WEAKENED OR
MOVED OUT OF THE AREA...AND NO LONGER POSE AN IMMEDIATE THREAT TO
LIFE OR PROPERTY. THEREFORE...THE SEVERE THUNDERSTORM WARNING HAS
BEEN CANCELLED.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 100 PM CDT
THURSDAY AFTERNOON FOR IOWA.
LAT...LON 4221 9486 4247 9487 4248 9492 4255 9492
4256 9452 4186 9493 4186 9509 4221 9510
TIME...MOT...LOC 1332Z 273DEG 25KT 4241 9458 4186 9486
$$
IAC025-027-261345-
/O.CON.KDMX.SV.W.0341.000000T0000Z-080626T1345Z/
CALHOUN IA-CARROLL IA-
832 AM CDT THU JUN 26 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 845 AM CDT
FOR WESTERN CARROLL AND WESTERN CALHOUN COUNTIES...
AT 829 AM CDT...TRAINED WEATHER SPOTTERS REPORTED A LINE OF SEVERE
THUNDERSTORMS CAPABLE OF PRODUCING NICKEL SIZE HAIL...AND DESTRUCTIVE
WINDS IN EXCESS OF 70 MPH. THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM ROCKWELL CITY TO TEMPLETON...OR ALONG A LINE EXTENDING
FROM 23 MILES WEST OF FORT DODGE TO 45 MILES SOUTHEAST OF IDA
GROVE...MOVING EAST AT 28 MPH.
FOR YOUR PROTECTION GO TO THE BASEMENT OR AN INTERIOR ROOM ON THE
LOWEST FLOOR OF YOUR HOME OR BUSINESS. THIS STORM HAS THE POTENTIAL
TO CAUSE SERIOUS INJURY AND SIGNIFICANT DAMAGE TO PROPERTY.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 100 PM CDT
THURSDAY AFTERNOON FOR IOWA.
LAT...LON 4221 9486 4247 9487 4248 9492 4255 9492
4256 9452 4186 9493 4186 9509 4221 9510
TIME...MOT...LOC 1332Z 273DEG 25KT 4241 9458 4186 9486
$$
JUNGBLUTH000
WWUS53 KDMX 261350
SVSDMX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
850 AM CDT THU JUN 26 2008
IAC025-027-261400-
/O.EXP.KDMX.SV.W.0341.000000T0000Z-080626T1345Z/
CALHOUN IA-CARROLL IA-
850 AM CDT THU JUN 26 2008
...THE SEVERE THUNDERSTORM WARNING FOR WESTERN CARROLL AND WESTERN
CALHOUN COUNTIES HAS EXPIRED...
AT 846 AM CDT...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE
THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE AREA.
THEREFORE...THE SEVERE THUNDERSTORM WARNING HAS BEEN ALLOWED TO
EXPIRE.
AN ANOTHER SEVERE THUNDERSTORM REMAINS IN EFFECT FOR EASTER CARROLL
AND CALHOUN COUNTIES UNTIL 915 AM.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 100 PM CDT
THURSDAY AFTERNOON FOR IOWA.
LAT...LON 4221 9486 4247 9487 4248 9492 4255 9492
4256 9452 4186 9493 4186 9509 4221 9510
TIME...MOT...LOC 1332Z 273DEG 25KT 4241 9458 4186 9486
$$
JUNGBLUTHWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Des Moines, IA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 26, 6:57 AM CDT, 51 minutes earlier.
Area forecast discussion, Jun 26, 6:57 AM CDT, 51 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE DES MOINES IA 657 AM CDT THU JUN 26 2008 .SHORT/LONG TERM...TODAY THROUGH SUNDAY...MAIN FORECAST CONCERN IS SEVERE WEATHER AND HEAVY RAIN POTENTIAL TODAY...TONIGHT AND INTO FRIDAY. MODELS NOT HANDLING SETUP ALL THAT WELL OVER THE NEXT 12-36 HOURS...ESPECIALLY WITH ONGOING PRECIP IN SOUTHEAST IOWA AND ACROSS SOUTH DAKOTA. PLENTY OF MOISTURE AVAILABLE...WITH INSTABILITY INCREASING THIS AFTERNOON AND FORCING EVIDENT AT 310K/315K ISENTROPIC SURFACE OVER NORTHERN IOWA BY 00Z FRIDAY. STORMS LOOK TO DEVELOP ALONG FRONTAL BOUNDARY IN CENTRAL IOWA THROUGHOUT THE DAY AND INTO THIS EVENING. FLASH FLOOD WATCH BEGINS THIS AFTERNOON AND RUNS THROUGH TOMORROW MORNING...MAINLY OVER THE AFFECTED AREAS FROM WEDNESDAY NIGHTS STORMS. INCREASED POPS/QPF TODAY...TONIGHT AND INTO TOMORROW FOR AFOREMENTIONED AREA. MAIN SEVERE THREAT WITH STORMS TODAY/TONIGHT WILL BE HAIL AND WINDS. COLD FRONT LOOKS TO MOVE THROUGH DSM AREA BY AROUND MIDDAY FRIDAY...WITH STRATIFORM RAIN ALONG AND BEHIND FRONT THROUGH TOMORROW NIGHT. COOLER AIR BEHIND FRONT FRIDAY NIGHT INTO THE WEEKEND...BUT DEEP UPPER LOW TAKES ITS TIME MOVING EAST THIS WEEKEND...SO KEPT IN AFTERNOON CHANCES OF TSTMS OVER THE NORTH AND EAST SATURDAY AND SUNDAY AS A COUPLE SHORTWAVES MOVE THROUGH THE TROUGH. IN ADDITIONAL...WINDS LOOK INCREASE ON SATURDAY WITH TIGHT PRESSURE GRADIENT SETTING UP WITH FIRST SHORTWAVE. && .AVIATION...26/12Z LITTLE TIME FOR UPDATES...STORMS NOW MOVING INTO NW IA ATTM AND WILL BE MOVING SOUTHEAST ACROSS THE STATE ALONG WARM FRONTAL BOUNDARY. EXPECT SCT SVR STORMS WITH STRONG WINDS...HAIL...THIS MORNING AND AGAIN LATER TODAY/TNT./REV .PREVIOUS DISCUSSION... THUNDERSTORMS JUST ABOVE TO EXIT SRN IA INCLUDING AROUND KOTM. WITH LIGHT WINDS AND LINGERING LOW LEVEL MOISTURE FROM HUMID WED AND RECENT RAINS...EXPECT PATCHY FOG TO DEVELOP. HOWEVER EXTENSIVE MIDDLE CLOUD COVER FROM DEPARTING STORMS AND THUNDERSTORM COMPLEX OVER DAKOTAS SHOULD DEEP RADIATIVE COOLING FROM BEING TOO EXTREME SO ONLY MVFR FOG MENTION FOR NOW. CONFIDENCE IN DAKOTAS COMPLEX MAKING IT HERE RATHER LOW FOR THE TIME BEING...SO HAVE IGNORED AT 06Z. HOWEVER FULLY EXPECT ANOTHER ROUND OF THUNDERSTORMS SOMETIME TODAY OR THU EVENING. REALLY DO NOT HAVE A FEEL FOR LOCATION OR TIMING YET SO JUST MENTIONED CB RATHER THAN 6+ HOURS OF THUNDERSTORMS IN TERMINALS. && .DMX WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH FROM 4 PM CDT THIS AFTERNOON THROUGH FRIDAY MORNING FOR APPANOOSE-BLACK HAWK-BOONE-BREMER-BUTLER-DALLAS- DAVIS-FRANKLIN-GRUNDY-HAMILTON-HARDIN-JASPER-LUCAS-MAHASKA- MARION-MARSHALL-MONROE-POLK-POWESHIEK-STORY-TAMA-WAPELLO-WARREN- WAYNE-WRIGHT. && KLP/KLP/BSS
Hazardous weather outlook, Jun 26, 5:51 AM CDT, 1 hour 57 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DES MOINES IA 551 AM CDT THU JUN 26 2008 IAZ025>028-036>039-047>050-059>062-073>075-084>086-095>097-271100- WRIGHT-FRANKLIN-BUTLER-BREMER-HAMILTON-HARDIN-GRUNDY-BLACK HAWK- BOONE-STORY-MARSHALL-TAMA-DALLAS-POLK-JASPER-POWESHIEK-WARREN- MARION-MAHASKA-LUCAS-MONROE-WAPELLO-WAYNE-APPANOOSE-DAVIS- 551 AM CDT THU JUN 26 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL IOWA...MAINLY ALONG AND EAST OF INTERSTATE 35. .DAY ONE...TODAY AND TONIGHT A FLASH FLOOD WATCH IS IN EFFECT FOR THE AREA. PLEASE REFER TO THE NATIONAL WEATHER SERVICE WEBSITE AT WEATHER.GOV/DESMOINES. WIDESPREAD THUNDERSTORMS ARE EXPECTED TO DEVELOP ACROSS THE AREA THIS AFTERNOON AND TONIGHT. A SLIGHT RISK OF SEVERE STORMS EXIST OVER IOWA AS LARGE HAIL AND DAMAGING WINDS POSE AS THE MAIN THREATS. LOCALLY HEAVY RAIN IS ALSO ANTICIPATED TO ACCOMPANY THESE STORMS...WHICH MAY LEAD TO AREAS OF FLASH FLOODING. RIVER FLOODING ALONG THE DES MOINES RIVER BASIN BELOW SAYLORVILLE RESERVOIR WILL CONTINUE THROUGH THIS WEEKEND. WITH THE ADDITIONAL RAINFALL FORECAST OVER CENTRAL IOWA TODAY AND TONIGHT...THE POTENTIAL FOR FURTHER RIVER FLOODING EXIST ALONG THE DES MOINES...SKUNK...AND IOWA RIVER BASINS AND THEIR TRIBUTARIES. FOR ADDITIONAL INFORMATION PLEASE REFER TO THE NATIONAL WEATHER SERVICE WEBSITE AT WEATHER.GOV/DESMOINES. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY A FLASH FLOOD WATCH IS IN EFFECT FOR THE AREA THROUGH FRIDAY MORNING. PLEASE REFER TO THE NATIONAL WEATHER SERVICE WEBSITE AT WEATHER.GOV/DESMOINES. SCATTERED THUNDERSTORMS ARE EXPECTED TO CONTINUE ACROSS THE AREA THROUGHOUT THE DAY ON FRIDAY...WITH THE BEST POTENTIAL FOR HEAVY RAIN NORTH OF INTERSTATE 80 AND EAST OF INTERSTATE 35. IN ADDITION TO HEAVY RAIN...LARGE HAIL AND DAMAGING WINDS MAY ACCOMPANY THESE STORMS FRIDAY. RIVER FLOODING ALONG THE DES MOINES RIVER BASIN BELOW SAYLORVILLE RESERVOIR WILL CONTINUE THROUGH THE WEEKEND. WITH THE ADDITIONAL RAINFALL FORECAST OVER CENTRAL IOWA ON FRIDAY...THE POTENTIAL FOR FURTHER RIVER FLOODING EXIST ALONG THE DES MOINES...SKUNK...AND IOWA RIVER BASINS AND THEIR TRIBUTARIES. FOR ADDITIONAL INFORMATION PLEASE REFER TO THE NATIONAL WEATHER SERVICE WEBSITE AT WEATHER.GOV/DESMOINES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED TODAY...TONIGHT...AND FRIDAY. IAZ004>007-015>017-023-024-033>035-044>046-057-058-070>072- 081>083-092>094-271100- EMMET-KOSSUTH-WINNEBAGO-WORTH-PALO ALTO-HANCOCK-CERRO GORDO- POCAHONTAS-HUMBOLDT-SAC-CALHOUN-WEBSTER-CRAWFORD-CARROLL-GREENE- AUDUBON-GUTHRIE-CASS-ADAIR-MADISON-ADAMS-UNION-CLARKE-TAYLOR- RINGGOLD-DECATUR- 551 AM CDT THU JUN 26 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL IOWA. .DAY ONE...TODAY AND TONIGHT WIDESPREAD THUNDERSTORMS ARE EXPECTED TO DEVELOP ACROSS THE AREA THIS AFTERNOON AND TONIGHT. A SLIGHT RISK OF SEVERE STORMS EXIST OVER IOWA...AS LARGE HAIL AND DAMAGING WINDS POSE AS THE MAIN THREATS. LOCALLY HEAVY RAIN MAY ALSO ACCOMPANY THE STRONGER STORMS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY SCATTERED STRONG TO SEVERE THUNDERSTORMS ARE EXPECTED TO CONTINUE ACROSS THE AREA THROUGHOUT THE DAY ON FRIDAY. LARGE HAIL...DAMAGING WINDS...AND LOCALLY HEAVY RAIN MAY ACCOMPANY THESE STORMS FRIDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED TODAY...TONIGHT...AND FRIDAY. PODRAZIK
In the hours before
Local storm report, Jun 26, 5:03 AM CDT, 2 hours 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
503 AM CDT THU JUN 26 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0456 AM HEAVY RAIN W CORYDON 40.76N 93.32W
06/26/2008 M2.00 INCH WAYNE IA TRAINED SPOTTER
&&
RVACHALELocal storm report, Jun 26, 5:17 AM CDT, 2 hours 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
517 AM CDT THU JUN 26 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0505 AM FLASH FLOOD 6 E NEW VIRGINIA 41.18N 93.62W
06/26/2008 WARREN IA LAW ENFORCEMENT
RAY STREET AND HIGHWAY 69 WASHED OUT. COUNTY G76 AND
HIGHWAY 69 SHOULDER WASHED OUT.
&&
RVACHALELocal storm report, Jun 26, 6:47 AM CDT, 1 hour 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
647 AM CDT THU JUN 26 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0642 AM HAIL 1 E BOUTON 41.85N 93.99W
06/26/2008 E0.75 INCH DALLAS IA FIRE DEPT/RESCUE
&&
MRUSSELLThe office that day
Everything else NWS Des Moines, IA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 25, 7:00 PM CDT | Severe Thunderstorm Warning | DMX | Boone, Dallas, Polk | 30 min |
| Jun 25, 7:11 PM CDT | Severe Thunderstorm Warning | DMX | Hardin | 49 min |
| Jun 25, 7:15 PM CDT | Severe Thunderstorm Warning | DMX | Hamilton, Hardin | 30 min |
| Jun 25, 7:29 PM CDT | Severe Thunderstorm Warning | DMX | Boone, Dallas, Polk, Story | 46 min |
| Jun 25, 7:33 PM CDT | Severe Thunderstorm Warning | DMX | Marshall | 42 min |
| Jun 25, 7:37 PM CDT | Severe Thunderstorm Warning | DMX | Butler, Franklin, Grundy, Hardin | 38 min |
| Jun 25, 7:41 PM CDT | Severe Thunderstorm Warning | DMX | Story | 34 min |
| Jun 25, 7:43 PM CDT | Severe Thunderstorm Warning | DMX | Hamilton, Hardin, Story | 36 min |
| Jun 25, 8:09 PM CDT | Tornado Warning | DMX | Grundy | 24 min |
| Jun 25, 8:10 PM CDT | Severe Thunderstorm Warning | DMX | Grundy, Marshall, Tama | 50 min |
| Jun 25, 8:12 PM CDT | Severe Thunderstorm Warning | DMX | Boone, Greene | 48 min |
| Jun 25, 8:16 PM CDT | Severe Thunderstorm Warning | DMX | Boone, Dallas, Marshall, Polk, Story | 44 min |
| Jun 25, 8:25 PM CDT | Severe Thunderstorm Warning | DMX | Poweshiek, Tama | 35 min |
| Jun 25, 8:53 PM CDT | Severe Thunderstorm Warning | DMX | Boone, Dallas, Greene | 52 min |
| Jun 25, 8:55 PM CDT | Severe Thunderstorm Warning | DMX | Dallas, Jasper, Marion, Polk, Warren | 50 min |
| Jun 25, 8:57 PM CDT | Severe Thunderstorm Warning | DMX | Poweshiek, Tama | 33 min |
| Jun 25, 8:59 PM CDT | Flash Flood Warning | DMX | Boone, Dallas, Polk | 4 hr |
| Jun 25, 9:01 PM CDT | Severe Thunderstorm Warning | DMX | Poweshiek | 44 min |
| Jun 25, 9:08 PM CDT | Severe Thunderstorm Warning | DMX | Dallas, Greene, Guthrie | 52 min |
| Jun 25, 9:42 PM CDT | Severe Thunderstorm Warning | DMX | Dallas, Jasper, Marion, Polk, Warren | 48 min |
| Jun 25, 9:45 PM CDT | Severe Thunderstorm Warning | DMX | Boone, Dallas, Greene, Guthrie | 45 min |
| Jun 25, 9:51 PM CDT | Severe Thunderstorm Warning | DMX | Madison | 39 min |
| Jun 25, 10:01 PM CDT | Flash Flood Warning | DMX | Poweshiek, Tama | 3 hr |
| Jun 25, 10:21 PM CDT | Severe Thunderstorm Warning | DMX | Lucas, Marion, Monroe | 39 min |
| Jun 25, 10:24 PM CDT | Severe Thunderstorm Warning | DMX | Clarke, Lucas, Madison, Warren | 51 min |
| Jun 25, 10:40 PM CDT | Severe Thunderstorm Warning | DMX | Mahaska, Wapello | 50 min |
| Jun 25, 10:46 PM CDT | Severe Thunderstorm Warning | DMX | Lucas, Monroe | 44 min |
| Jun 25, 10:50 PM CDT | Severe Thunderstorm Warning | DMX | Wapello | 40 min |
| Jun 25, 11:10 PM CDT | Severe Thunderstorm Warning | DMX | Clarke, Decatur, Lucas, Wayne | 50 min |
| Jun 25, 11:13 PM CDT | Severe Thunderstorm Warning | DMX | Clarke, Madison, Union | 47 min |
| Jun 25, 11:20 PM CDT | Flash Flood Warning | DMX | Mahaska, Wapello | 6 hr |
| Jun 25, 11:24 PM CDT | Severe Thunderstorm Warning | DMX | Appanoose, Davis, Lucas, Monroe, Wapello, Wayne | 51 min |
| Jun 25, 11:42 PM CDT | River Flood Warning | DMX | Polk | 4 days |
| Jun 25, 11:53 PM CDT | Severe Thunderstorm Warning | DMX | Clarke, Decatur, Ringgold, Union | 33 min |
| Jun 26, 2:00 AM CDT | Severe Thunderstorm Warning | DMX | Warren | 45 min |
| Jun 26, 3:11 AM CDT | Areal Flood Advisory | DMX | Warren | 4 hr |
| Jun 26, 4:01 AM CDT | Flash Flood Watch | DMX | Adair, Adams, Appanoose, Audubon, Black Hawk, Boone and 38 more | 42 hr |
| Jun 26, 4:14 AM CDT | Flash Flood Warning | DMX | Warren | 6 hr |
| Jun 26, 6:43 AM CDT | Severe Thunderstorm Warning | DMX | Sac | 62 min |
| Jun 26, 6:46 AM CDT | Severe Thunderstorm Warning | DMX | Dallas, Polk | 44 min |
| Jun 26, 7:00 AM CDT | Areal Flood Advisory | DMX | Lucas, Marion, Monroe | 3 hr |
| Jun 26, 7:39 AM CDT | Areal Flood Advisory | DMX | Sac | 3 hr |
| Jun 26, 8:03 AM CDT | Flash Flood Warning | DMX | Sac | 6 hr |
| Jun 26, 8:17 AM CDT | Severe Thunderstorm Warning | DMX | Calhoun, Webster | 58 min |
| Jun 26, 8:21 AM CDT | Areal Flood Advisory | DMX | Calhoun, Carroll, Crawford, Sac | 3 hr |
| Jun 26, 8:24 AM CDT | Severe Thunderstorm Warning | DMX | Carroll, Greene | 51 min |
| Jun 26, 8:29 AM CDT | Flash Flood Warning | DMX | Calhoun, Sac | 5 hr |
| Jun 26, 8:45 AM CDT | Severe Thunderstorm Warning | DMX | Guthrie | 45 min |
| Jun 26, 8:51 AM CDT | Flash Flood Warning | DMX | Webster | 5 hr |
| Jun 26, 8:56 AM CDT | Flash Flood Warning | DMX | Boone, Dallas, Polk | 6 hr |
| Jun 26, 9:00 AM CDT | Severe Thunderstorm Warning | DMX | Boone, Dallas, Greene | 45 min |
| Jun 26, 9:02 AM CDT | Areal Flood Advisory | DMX | Audubon, Carroll, Greene, Guthrie | 3 hr |
| Jun 26, 9:13 AM CDT | Severe Thunderstorm Warning | DMX | Hamilton, Webster | 47 min |
| Jun 26, 9:14 AM CDT | Flash Flood Warning | DMX | Marion, Warren | 6 hr |
| Jun 26, 9:31 AM CDT | Severe Thunderstorm Warning | DMX | Boone, Polk, Story | 44 min |
| Jun 26, 9:35 AM CDT | Severe Thunderstorm Warning | DMX | Adair, Cass, Madison | 40 min |
| Jun 26, 9:41 AM CDT | Flash Flood Warning | DMX | Adair, Audubon, Cass, Guthrie, Madison | 4 hr |
| Jun 26, 9:48 AM CDT | Flash Flood Warning | DMX | Story | 4 hr |
| Jun 26, 10:06 AM CDT | Severe Thunderstorm Warning | DMX | Jasper, Marshall, Story | 41 min |
| Jun 26, 10:14 AM CDT | Areal Flood Advisory | DMX | Hamilton | 3 hr |
| Jun 26, 10:30 AM CDT | Severe Thunderstorm Warning | DMX | Marion, Warren | 26 min |
| Jun 26, 10:35 AM CDT | Flash Flood Warning | DMX | Appanoose, Lucas, Monroe | 6 hr |
| Jun 26, 10:46 AM CDT | Wind Advisory | DMX | Audubon, Boone, Calhoun, Carroll, Crawford, Dallas and 14 more | 3 hr |
| Jun 26, 10:55 AM CDT | Areal Flood Advisory | DMX | Adams, Clarke, Decatur, Lucas, Ringgold, Taylor and 1 more | 3 hr |
| Jun 26, 11:03 AM CDT | Areal Flood Advisory | DMX | Appanoose, Grundy, Hardin, Marshall | 10 days |
| Jun 26, 11:31 AM CDT | River Flood Warning | DMX | Polk | 9 hr |
| Jun 26, 12:05 PM CDT | River Flood Warning | DMX | Lucas | 44 hr |
| Jun 26, 3:59 PM CDT | River Flood Warning | DMX | Polk | 29 hr |
| Jun 26, 4:20 PM CDT | Areal Flood Warning | DMX | Monroe | 5 hr |
| Jun 26, 5:43 PM CDT | River Flood Warning | DMX | Mahaska, Marion | 46 hr |
Nearby
Severe Thunderstorm Warnings in Iowa, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.